MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC BEARING SLEEVE 15CM CURVED; DRILLS, BURRS, TREPHINES & ACCESSORIES - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC BEARING SLEEVE 15CM CURVED; DRILLS, BURRS, TREPHINES & ACCESSORIES - ATTACHMENT
Model Number MA-15C
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If additional information should become available, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
This is report 2 of 3 for the same event.It was reported from (b)(6) that during a laminectomy procedure, it was observed that the motor device seemed to lose power while in use with a bearing sleeve device and an attachment device.It was not reported if there were any delays in the surgical procedure or if a spare device was available for use.However, it was reported that the same motor device was used to complete the procedure.There was patient involvement.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BEARING SLEEVE 15CM CURVED
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key7393604
Report Number1045834-2018-50688
Device Sequence Number1146482
Product Code HBE
UDI-Device Identifier00845384004325
UDI-Public(01)00845384004325(11)120403
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042783
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA-15C
Device Catalogue NumberMA-15C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer05/02/2018
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1